# SDR 2000UALA00040

- Difficulty date: January 30, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 32,619 hours, 12,520 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO A FLAP  DISAGREEMENT.  *S/D*  T/E FLAP SYSTEM LOCKED OUT.  FOUND FLAP TRANSMISSION OVERLOAD INDICATORS TRIPPED.  RESET TRANSMISSIONS AND OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER PROBLEMS.
